PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 62 | 2 | 143-154
Tytuł artykułu

Global attractor of a differentiable autonomous system on the plane

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the structure of a differentiable autonomous system on the plane with non-positive divergence outside a bounded set. It is shown that under certain conditions such a system has a global attractor. The main result here can be seen as an improvement of the results of Olech and Meisters in [7,9] concerning the global asymptotic stability conjecture of Markus and Yamabe and the Jacobian Conjecture.
Kategorie tematyczne
Rocznik
Tom
62
Numer
2
Strony
143-154
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-10-20
Twórcy
  • Institute of Mathematics, Hanoi P.o. Box 631 10000 Boho, Hanoi, Vietnam
Bibliografia
  • [1] V. I. Arnold and Yu. S. Il'yashenko, Ordinary differential equations. I, in: Dynamical Systems I, Ordinary Differential Equations and Smooth Dynamical Systems, D. V. Anosov and V. I. Arnold (eds.), Springer, New York, 1988, 7-149.
  • [2] H. Bass, E. F. Connell and D. Wright, The Jacobian Conjecture, Bull. Amer. Math. Soc. 7 (1982), 287-330.
  • [3] A. Białynicki-Birula and M. Rosenlicht, Injective morphisms of algebraic varieties, Proc. Amer. Math. Soc. 13 (1962), 200-204.
  • [4] O. H. Keller, Ganze Cremona-Transformationen, Monatsh. Math. Phys. 47 (1939), 299-306.
  • [5] L. Markus and H. Yamabe, Global stability criteria for differential systems, Osaka Math. J. 12 (1960), 305-317.
  • [6] D. J. Newman, One-one polynomial maps, Proc. Amer. Math. Soc. 11 (1960), 867-870.
  • [7] C. Olech, On the global stability of an autonomous system on the plane, in: Contributions to Differential Equations 1 (1963), 389-400.
  • [8] C. Olech, Global phase-portrait of a plane autonomous system, Ann. Inst. Fourier (Grenoble) 14 (1964), 87-98.
  • [9] C. Olech and M. Meisters, Solution of the global asymptotic stability Jacobian Conjecture for the polynomial case, in: Analyse Mathématique et Applications, Gauthier-Villars, Paris, 1988, 373-381.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv62z2p143bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.